# SDR CALA9700066

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 189915
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LEFT MLG RED UNSAFE LIGHT ILLUMINATED AFTER GEAR WAS EXTENDED ON APPROACH.  EMERGENCY PROCEDURES WERE COMPLIED WITH PER AIRCRAFT FLIGHT MANUAL AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG DOWNLOCK PROXIMITY SENSOR AT FAULT.  THE SENSOR WAS REPLACED PER MM 32-61-31 AND GROUND OPERATION/TEST WAS NORMAL.
